Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 28, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Intersections and transformations of complexes and manifolds
Solomon Lefschetz.
Trans. Amer. Math. Soc. 28 (1926), 1-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501331
Divergent double sequences and series
G. M. Robison.
Trans. Amer. Math. Soc. 28 (1926), 50-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501332
On certain families of orbits with arbitrary masses in the problem of three bodies
F. H. Murray.
Trans. Amer. Math. Soc. 28 (1926), 74-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501333
On certain families of orbits with arbitrary masses in the problem of three bodies. II
F. H. Murray.
Trans. Amer. Math. Soc. 28 (1926), 109-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501334
Existence theorems for a linear partial difference equation of the intermediate type
C. Raymond Adams.
Trans. Amer. Math. Soc. 28 (1926), 119-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501335
An algebra of sequences of functions, with an application to the Bernoullian functions
E. T. Bell.
Trans. Amer. Math. Soc. 28 (1926), 129-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501336
Bundles and pencils of nets on a surface
Ernest P. Lane.
Trans. Amer. Math. Soc. 28 (1926), 149-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501337
On the momental constants of a summable function
R. E. Langer.
Trans. Amer. Math. Soc. 28 (1926), 168-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501338
Fundamental systems of formal modular protomorphs of binary forms
W. L. G. Williams.
Trans. Amer. Math. Soc. 28 (1926), 183-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501339
Non-synchronized relative invariant integrals
K. P. Williams.
Trans. Amer. Math. Soc. 28 (1926), 198-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501340